MathSciNet Relay Station
MathSciNet bibliographic data
MR1846743 (2002i:35002) 35A08 (35K25)
Barbatis, G. Explicit estimates on the fundamental solution of higher-order parabolic equations with measurable coefficients. J. Differential Equations 174 (2001), no. 2, 442–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement